MathSciNet Relay Station
MathSciNet bibliographic data
MR2552234 (2011b:15080) 15B48 (47A64 65F30)
Bini, Dario A.; Meini, Beatrice; Poloni, Federico An effective matrix geometric mean satisfying the Ando-Li-Mathias properties. Math. Comp. 79 (2010), no. 269, 437–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement